For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Prozac Feedback

This forum is for those who have used Prozac. If you've used Prozac, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

It has been hell
Date: 3/29/2012
I have been taking 10 mg of prozac for a mouth it has been hell in the begging like feeling like I.was.going. crazy but that went away then feeling really depressed that went away then itching went away I have good days a.d. ad days on it for. Three days I'm fine then I will have a lot of anxiety and that's why I take it and sometimes I have thoughts. I want to know if I am going to feel normal. Ever. I do feel better I can work and many Bhutan.

AskDocWeb: Patients taking Prozac may become suicidal, especially at the beginning of your treatment and any time that your dose is increased or decreased. Some side effects go away as the body becomes adjusted to the medication but always let your doctor know about all of your symptoms. And remember to keep all appointments for office visits with your doctor.

Thank you
Thank you so much for your stories/opions for i figured i would do some research before i started taking this medication for im on allot of medicine as it is im going to asked my dr for a alternative i can take. Thank you! !!!

AskDocWeb: You are welcome Patti. Good luck!

I lost all motivation
Without going into to much detail I went to a Dr./therapist about 5 years ago for depression and anger. Instead of talking through it he just prescribed me a pill (not what I was looking for). I don't recall what the first one was now without looking it up, but it gave me a crazy high heart rate with any physical activity to the point it felt like my heart was going to burst out of my chest. My Dr. switched me to 20mg of Prozac instead. Things seemed to be doing ok for a while.

After 2-3 years I needed my Dr. to double my dosage. It brought my emotions back down for a while but looking back, like a lot of other people have said, I lost all motivation. I have pretty much stopped going outside unless I had to, and have gained 30-40 lbs. In the last 9 months it has gotten so bad that I get out of bed at 8am, and fall back asleep around 10-noon, and then again 3-4, and then don't go to bed till midnight to 2 am. My sleep schedule is all messed up.

I am fed up with it, so I cut back down to one 20mg a day, and take it before bed. I am less tired throughout the day, but still not back to being me. And it seems like the dose runs out before the day is, so the evenings can be rough. I really just want to be rid of the stuff altogether, and get back into shape. The problem is my life is about to get more stressful, so something's got to give.

Prozac is different for different people
I took Prozac a few years ago when I was having a crisis, inner tension and out of control ruminating. It must be so different for different people. Prozac was crazy, it made me much worse and I think prolonged any recovery. I became quite hyper and had a surge of anger/energy during midday. I felt possessed, that is the only way to describe it. It was as though there was another part of me coming through which was angry and powerful. Really weird. I lost weight and had a weird energy. I also felt what I would describe as swiping sensations and I felt like there was another awareness within me, someone else inside fighting! It was the strangest experience of my life. Has anyone else felt like this, and can someone please give me some feedback.

Prozac calmed me down!
I am taking prozac, and if amything, it has calmed me down! I'm taking the maximum allowed even. I don't have much of a sex drive amymore, but with me being single and a recovering sex addict, I am glad about that. I don't go into rages anymore, either. Now, I know that there have been some reports about people going on killing sprees after taking prozac. BUT I have also noticed that is was usually teenagers; there are very specific warnings about teenages taking prozac. Besides, how do we know that these teens were even taking them correctly? Were these teens seeing a doctor regularly and discussing side effects? It's highly recommended to see a doc on a regular basis, and discuss any side effects. I am required to see my psychiatrist to check in and report how I'm doing.

Extremely hyper
Date: 10/30/2014
I started off taking 20mg for OCD/depression. At first, it was very helpful. I felt happy and content... but I relapsed the next year, so they increased by dose to 30mg, which barely seemed to help. Actually, the first two weeks of taking the 30mg, I felt more depressed than ever before; suicidal thoughts, very low self-esteem, etc...I just recently was put up to 40mg and as of this moment I am extremely hyper. It's almost the complete opposite effect as my experience with the 30mg. I am really hoping this hyper side effect isn't permanent because I don't feel like myself. Definitely take Prozac with caution. The results seem to differ for everyone.

Prozac for dog
Date: 3/28/2015
The vet prescribed prozac for my dog, and it seemed fine for the first few days - no noticeable side effects. So we increased the dosage as recommended by the vet. I came home from a meetimg - having left my dog in the crate gor 3.5 hours, and found my healthy bull terrier was dead. I suspect a panic attack, elevated heart rate and elevated body temperature (the house was only 73 degrees F, but inside the plastic crate seemed much hotter and it appeared that the dog had sweated, drooled and peed in the crate. We were devastated at the sudden loss of our dog who was perfect except for severe separation anxiety.

AskDocWeb: Sorry for your loss Susan.

Prozac reduced motivation
Date: 4/8/2015
I was on trazadon for more than 10 years. High dose. It wasn't working for my depression. My doctor decreased the trazadon and put me on Prozac. I am retired & healthy. After being on prozac for just about 3 months I found myself so unmotivated. I found that I could not do my job anymore due to TOTAL loss of motivation. I decided to just quit my job. i thank my doctor for helping me take care of the high dose of trazadon. I only take 50 mill a day. I quit Prozac 1 month ago. I have decided to live day to day. My motivation has not come back but I am optimistic for my future. I also gained weight. I would never take my life BUT sometimes the thought creeped into my head. Well it didn't work for me....

Prozac - 2 - 3 - 4 - Last Page 5

If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2002-2015 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Prozac and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page